The structure of Loewy modules.
Journal für die reine und angewandte Mathematik, Tome 254 (1972), pp. 204-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__254_151227,
author = {Thomas S. Shores},
title = {The structure of {Loewy} modules.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {204--220},
year = {1972},
volume = {254},
zbl = {0235.16024},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__254_151227/}
}
Thomas S. Shores. The structure of Loewy modules.. Journal für die reine und angewandte Mathematik, Tome 254 (1972), pp. 204-220. http://geodesic.mathdoc.fr/item/JRAM_1972__254_151227/